A Construction of Frobenius Manifolds with Logarithmic Poles and Applications

Reichelt, Thomas

Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Communications in Mathematical Physics
Volume: 287
Issue number: 3
Page range: 1145-1187
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0010-3616 , 1432-0916
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik VI (Hertling)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item